# SDR SWAA064864

- Difficulty date: December 10, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 65,547 hours, 56,325 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 656719516
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT WING NR 5 GROUND SPOILER ACTUATOR MOUNT SUPPORT FITTING BROKEN OFF.  REPAIRED FITTING PER SWA EA.
